# SDR ORJA98295

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9661106
- Condition: Discharged
- Location: Seats 8-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - EMERGENCY LIGHTS INOP SEATS 8-11 AND FORWARD RIGHT EXIT ID.  REMVOED AND REPLACED BATTERY PACK IAW MX82.  TESTED EMERGENCY LIGHTS AT SEATS 8-11 AND FORWARD RIGHT OVERWING EXIT ID IAW BRUCE IND MANUAL 400-082.  NO DEFECTS NOTED.  (M)
